Superlinear convergence of a symmetric primal-dual path following algorithm for semidefinite programming

Z-Q Luo, J.F. Sturm, S. Zhang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)59-81
Number of pages22
JournalSIAM Journal on Optimization
Volume8
Issue number1
Publication statusPublished - 1998

Cite this

@article{f7c8885989d0472495f7c76fc413d428,
title = "Superlinear convergence of a symmetric primal-dual path following algorithm for semidefinite programming",
author = "Z-Q Luo and J.F. Sturm and S. Zhang",
note = "Pagination: 22",
year = "1998",
language = "English",
volume = "8",
pages = "59--81",
journal = "SIAM Journal on Optimization",
issn = "1052-6234",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

Superlinear convergence of a symmetric primal-dual path following algorithm for semidefinite programming. / Luo, Z-Q; Sturm, J.F.; Zhang, S.

In: SIAM Journal on Optimization, Vol. 8, No. 1, 1998, p. 59-81.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Superlinear convergence of a symmetric primal-dual path following algorithm for semidefinite programming

AU - Luo, Z-Q

AU - Sturm, J.F.

AU - Zhang, S.

N1 - Pagination: 22

PY - 1998

Y1 - 1998

M3 - Article

VL - 8

SP - 59

EP - 81

JO - SIAM Journal on Optimization

JF - SIAM Journal on Optimization

SN - 1052-6234

IS - 1

ER -